| Model Number |
690880 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Eye Burn (2523)
| Date of Event |
07/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Event or Problem Description
It was reported that patient had a corneal burn on the right eye which required sutures.Patient is stable post-operatively.No additional information was provided.This report is for the handpiece.A separate report will be filed against whitestar, tip and tubing.
Additional Manufacturer Narrative
Correction: section h4: device manufacture date: in initial report, the manufacturer date provided was inadvertently reported as 06/17/2017, however the correct date is 03/01/2017.Additional information: manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: based on the information obtained, there is no indication of product malfunction or product deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.